MathSciNet Relay Station
MathSciNet bibliographic data
MR215527 65.55
Sobolʹ, I. M. The use of Haar's series for an estimate of the error in the evaluation of infinite-dimensional integrals. (Russian) Dokl. Akad. Nauk SSSR 175 1967 34–37.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement